I finally went to my gastro dr who said I had food poisoning last week.
He said I'll be fine, but I have a real dilemma.
Last week, my dr upped my estrogen patch dose from .05 vivelle dot to .75.
Of course I was sick with the food poisoning and gerd, but each time I have put the stronger patch on I have felt nervous a day later and my heart jumps and races.
I really got scared last night. I finally decided to eat a meal after almost a week, and I started having the missed beats, anxiety and heart racing.
I went into a menopause chat room and people were telling me to call 911 and go to the hospital.
Well, after awhile I calmed down and felt fine.
I would like to know if anyone else has had this happen and if they felt hot/sweaty with it.
Can the gerd cause this? I started having bad reflux after it started.
My husband thinks I just worked myself up more after it started.
Amyway, I am going to call my dr and ask about the patch being too strong.
Please give me your opinion.